Volume 18, Issue 2
A Finite Difference Scheme for the Generalized Nonlinear Schrödinger Equation with Variable Coefficients

Wei-Zhong Dai & Raja Nassar

J. Comp. Math., 18 (2000), pp. 123-132

Preview Full PDF BiBTex 0 362
  • Abstract

A finite difference scheme for the generalized nonlinear Schr dinger equation with variable coefficients is developed. The scheme is shown to satisfy two conservation laws. Numerical results show that the scheme is accurate and efficient.

  • History

Published online: 2000-04

  • AMS Subject Headings

  • Cited by